# SDR DALA2024012901311

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,928 hours, 21,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wall Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND THE STRUCTION UNDER THE MOUNT WALL CORRODED. CORRECTIVE ACTION: CORROSION REPAIRED AS PER PRI 615167-14 (0173686)
